Title: Hardy-Copson Type Inequalities on Time Scales for the Functions of “n” Independent Variables
Author(s): M. Shahzad Ashraf, Khuram Ali Khan, Ammara Nosheen
Pages: 244-259
Cite as:
M. Shahzad Ashraf, Khuram Ali Khan, Ammara Nosheen, Hardy-Copson Type Inequalities on Time Scales for the Functions of “n” Independent Variables, Int. J. Anal. Appl., 17 (2) (2019), 244-259.

Abstract


The paper consists of some extensions in Hardy and Copson type inequalities on time scales. The main results are proved by using induction principle, Rules to find derivatives for composition of two functions, H¨older’s inequality and Fubini’s theorem in time scales settings. The related results and examples are also investigated in seek of applications.

Full Text: PDF

 

References


  1. M. Bohner, A. Nosheen, J. Peˆcari´c, A. Younus, Some dynamic Hardy-type inequalities with general kernel, J. Math. Inequal. 8 (2014), 185-199. Google Scholar

  2. M. Bohner and S. G. Georgiev, Multivariable Dynamic calculus on time scales, Springer Intl. Publishing, Switzerland, 2017. Google Scholar

  3. M. Bohner and A. Peterson, Dynamic Equations on time scales: an introduction with Applications, Birkhauser, Boston, MA, 2001. Google Scholar

  4. M. Bohner and A. Peterson, Advances in Dynamic Equations on time scales: an introduction with Applications, Birkhauser, Boston, MA, 2003. Google Scholar

  5. L. Y. Chan, Some extensions of Hardy’s inequality, Canad. Math. Bull. 22 (1979), 165-169. Google Scholar

  6. E. T. Copson, Note on series of positive terms, J. London. Math. Soc. 2 (1927), 9-12. Google Scholar

  7. G. H. Hardy, J. E. Littlewood and G. P´olya, Inequalities, 2nd ed., Cambridge University Press, Cambridge, 1952. Google Scholar

  8. S. Kaijser, L. Nikolova, L. E. Persson and A. Wedestig, Hardy-type inequalities via convexity, Math. Inequal. Appl. 8 (2005), 403-417. Google Scholar

  9. S. Keller, Asymotitishces Verhalten invarianter Faserb¨undel bei Diskretisierung und Mittelwertbildung im Rahmen der Analysis auf Zeitskalen, PhD thesis, Universit¨at Augsburg (1999). Google Scholar

  10. J. Pan, Geometric character of domain and the Harnack inequality of solution of a singular parabolic equation, Math. Slovaca, 62 (2012), 721-734. Google Scholar

  11. C. P¨otzsche, Chain rule and invariance principle on measure chains, J. Comput. Appl. Math. 141 (1-2) (2002), 249-254. Google Scholar

  12. S. H. Saker, D. O’Regan and R. P. Agarwal, Dynamic inequalities of Hardy and Copson type on time scales, Analysis, 34 (4) (2014), 391-402. Google Scholar